Ron Holzman has no cathedra
- Email: holzmantechnion.ac.il
- Office: 605
- Phone: 972-4-829-4030
- Fax: 972-4-829-3388
- Biographical Information
- Research Interests
- Selected Publications
- Personal Page
R. Holzman, On strong representations of games by social choice functions, J. Math. Econ. 15 (1986), 39-57.
R. Holzman and D. J. Kleitman, On the product of sign vectors and unit vectors, Combinatorica 12 (1992), 303-316.
R. Holzman and J. Korner, Cancellative pairs of families of sets, Europ. J. Combin. 16 (1995), 263-266.
R. Holzman and N. Law-Yone, Strong equilibrium in congestion games, Games Econ. Behav. 21 (1997), 85-101.
R. Aharoni and R. Holzman, Fractional kernels in digraphs, J. Combin. Theory (ser. B) 73 (1998), 1-6.
T. Bohman and R. Holzman, A nontrivial lower bound on the Shannon capacities of the complements of odd cycles, IEEE Trans. Info. Theory 49 (2003), 721-722.
R. Holzman and D. Monderer, Characterization of ex post equilibrium in the VCG combinatorial auctions, Games Econ. Behav. 47 (2004), 87-103.
E. Dokow and R. Holzman, Aggregation of binary evaluations, J. Econ. Theory 145 (2010), 495-511.
R. Holzman and H. Moulin, Impartial nominations for a prize, Econometrica 81 (2013), 173-196.